# SDR 2007UALA05124

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 33,288 hours, 12,449 cycles
- Engine: Iae V2522A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Locked
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH SLATS LOCKED-FLAPS 3 IAW ECAM.  REPLACED SFCC 2, OPS CHECKED GOOD.
